Mississippi, 2015Flash Flood and Damaging Winds in Mississippi, June 13, 2015
June 13, 2015 · NWS JAN · 6 events in 4 counties and zones
The combination of rich gulf moisture, instability, and strong moisture convergence aided in providing strong storms over portions of Central Mississippi mainly during the afternoon hours. These storms caused some street flooding in Warren County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $85,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of rich gulf moisture, instability, and strong moisture convergence aided in providing strong storms over portions of Central Mississippi mainly during the afternoon hours. These storms caused some street flooding in Warren County. In addition there was some thunderstorm wind damage in the form of blown down trees and power lines.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 13, 9:40 AM CST, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 13, 9:40 AM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1040 AM CDT SAT JUN 13 2015
.UPDATE... POPS WERE UPPED 5 TO 15 PERCENTAGE POINTS IN MOST AREAS
THROUGH THE REMAINDER OF THE DAY AFTER HAVING A LOOK AT MORNING
OBSERVATIONS/MODELS AND TRENDS. 12Z RAOBS SHOW LOTS OF FLOW AND
INLAND GULF MOISTURE TRANSPORT ON THE BACKS OF SSE LOW LEVEL WIND
VECTORS ALTHOUGH THERE ARE POCKETS OF RELATIVE DRYNESS ALOFT WHICH
MAY INHIBIT CONVECTIVE DEVELOPMENT AT TIMES AND IN SPOTS. THE BRUNT
OF MOISTURE TRANSPORT AND CONVERGENCE IS CURRENTLY FOCUSED AT A LINE
OF LOCALLY HEAVY RAIN AND STORMS ADVANCING SLOWLY NNE FROM
CENTRAL/NORTH CENTRAL LA TOWARD SE AR AND NE LA. THERE IS SOME
UNCERTAINTY HOW THIS ACTIVITY WILL EVOLVE INTO THE EARLY AFTERNOON
AS THE HRRR IS HESITANT TO KEEP IT AS A PERSISTENT FEATURE.
HOWEVER...THIS BAND WILL HAVE TO BE WATCHED CLOSELY AS IT COULD
PRESENT HEAVY RAIN ISSUES FOR PORTIONS OF THE DELTA IF IT HOLDS
TOGETHER AND STALLS. AT THIS POINT THIS LATTER RISK IS RATHER
CONDITIONAL SO WE WILL CONTINUE TO KEEP THE HWO CLEAR.
OTHERWISE...MAIN REASONING FOR POP RAISING TODAY WAS BECAUSE BANDS
OF SHOWERS AND STORMS THAT DO DEVELOP SHOULD EXHIBIT LOTS OF SOUTH
TO NORTH MOVEMENT AND WILL WET A LOT OF GROUND. IT MUST ALSO BE
UNDERSTOOD THAT SOME LOCATIONS COULD GET SEVERAL SHOWERS BUT
RELATIVELY LIMITED RAINFALL OWING TO THIS SAME ASPECT. BUT THOSE
LOCATIONS THAT DO GET SOLID STORMS WILL ALSO GET AT LEAST BRIEFLY
GUSTY WINDS DUE PURELY TO MOMENTUM TRANSFER. CONSIDERING TAME LAPSE
RATES ALOFT THESE CONVECTIVE GUSTS SHOULD ONLY BE A CONSIDERABLE
WORRY IF SURFACE INSTABILITY BUILDS MORE THAN IS ANTICIPATED. /BB/
&&
.AVIATION...AFTER STARTING OFF THE MORNING WITH FAIRLY WIDESPREAD
IFR CONDITIONS DUE TO STRATUS...START OF DAYTIME MIXING HAS ALLOWED
CONDITIONS TO IMPROVE TO MVFR OR VFR MOST LOCATIONS. MAIN FOCUS FOR
THIS AFTERNOON WILL BE POTENTIAL FOR GUSTY TSRA WITH PERIODS OF
MVFR/IFR CIGS POSSIBLE DUE TO VERY HIGH MOISTURE LEVELS. HRRR RUNS
IMPLY FAIRLY WIDESPREAD COVERAGE OF TSRA THIS AFTERNOON AS
MODERATELY STRONG LOW LEVEL FLOW ALLOWS STORMS TO PROPAGATE AND HAVE
FAIRLY HIGH COVERAGE. HENCE HAVE AT LEAST TEMPO TSRA MOST SITES AND
WILL AMD AS NEEDED TO SHOW CATEGORICAL IMPACTS BASED ON RADAR
TRENDS. EXPECT REPEAT OF WIDESPREAD IFR CONDITIONS LATER TONIGHT DUE
TO STRATUS WITH FAIRLY SIMILAR SETUP TO WHAT WAS OBSERVED THIS
MORNING. /AEG/
&&
.PREV DISCUSSION... /ISSUED 540 AM CDT SAT JUN 13 2015/
UPDATE...
HAVE UPDATED MORNING FORECAST TO INCLUDE FOG OVER SOUTH/EAST CENTRAL
MS BASED ON RECENT OBS TRENDS. FOG SHOULD NOT PERSIST FOR LONG AFTER
SUNRISE GIVEN BOUNDARY LAYER FLOW/MIXING EXPECTED. /EC/
PREV DISCUSSION... /ISSUED 425 AM CDT SAT JUN 13 2015/
DISCUSSION...
TODAY THROUGH SUNDAY NIGHT...
DEEP SOUTHERLY FLOW BETWEEN A TROUGH OVER THE WESTERN HALF OF THE
GULF OF MEXICO AND A SUBTROPICAL HIGH CENTERED OVER THE SOUTH
ATLANTIC STATES CONTINUES TO FORCE A VERY MOIST AIRMASS
(PRECIPITABLE WATER ~ 1.8 TO 2.2 INCHES) NORTHWARD INTO THE
ARKLAMISS REGION. WITH DAYTIME HEATING AND SUBSTANTIAL LOW/MID LEVEL
SOUTHERLY FLOW HELPING TO ORGANIZE SHOWERS/TSTMS ALONG OUTFLOW
BOUNDARIES...CONVECTIVE PRECIPITATION COVERAGE SHOULD BE CONSIDERABLE
AGAIN TODAY...BUT THERE MAY BE A WESTWARD SHIFT TO THE ACTIVITY TODAY
AS THE RIDGE BEGINS TO EXPAND WESTWARD AND EXERT MORE INFLUENCE INTO
EASTERN MS. TODAY'S FORECAST POPS REFLECT THIS THINKING AND FOLLOW
THE MULTITUDE OF NEAR TERM GUIDANCE INCLUDING THE SPC SSEO AND OTHER
HIGH-RES WRF GUIDANCE. POPS WILL LIKELY NEED TO BE UPDATED AND
INCREASED IN SOME AREAS DEPENDING ON CONVECTIVE TRENDS LATER THIS
MORNING.
LAPSE RATES WILL BE A HAIR STEEPER TODAY THAN YESTERDAY...BUT STILL
EXPECT VERTICAL TOTALS TO BE LESS THAN 26 FOR MOST PART WITH 0-3 KM
LAPSE RATES NOT MUCH GREATER THAN 7.5 TO 8 DEG C/KM. A FEW STRONG
WIND GUSTS AND PERHAPS A COUPLE OF SEVERE WIND REPORTS WILL BE
POSSIBLE...ESPECIALLY WHERE CONVECTION IS MORE DELAYED ALLOWING FOR
GREATER DESTABILIZATION...WHICH COULD END UP BEING IN NORTHERN/
EASTERN PORTIONS OF THE AREA GIVEN THAT INITIAL DEVELOPMENT SHOULD BE
ALONG/SOUTH OF THE HWY 84 CORRIDOR. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AS WELL BUT...IN SIMILAR FASHION TO YESTERDAY...STORM
MOTIONS ARE EXPECTED TO BE RELATIVELY SWIFT AND UNSUPPORTIVE OF
HEAVY RAINFALL DURATIONS THAT COULD LEAD TO FLASH FLOODING
POTENTIAL. STORMS THAT ORIENT ALONG WEST TO EAST BOUNDARIES WILL BE
MOST LIKELY TO PRODUCE STRONG WIND GUSTS.
WITH BUILDING HEIGHTS OVER THE AREA...THERE SHOULD BE A GREATER
DIURNAL PATTERN TO THE CONVECTION WITH SHOWERS/STORMS DIMINISHING
QUICKLY IN THE EARLY EVENING FOLLOWED BY MINIMAL RAIN CHANCES
OVERNIGHT. FOR SUNDAY THROUGH SUNDAY NIGHT...EXPECT GREATER
INSTABILITY/MOISTURE TO BECOME MORE FOCUSED OVER WESTERN PORTIONS OF
THE ARKLAMISS AS THE SOUTHEAST CONUS RIDGE INTENSIFIES AND EXPANDS
WESTWARD. THIS WILL MEAN DECREASING POPS FOR EASTERN MS - BUT WITH
PRECIPITABLE WATER REMAINING NEAR TWO INCHES ALONG/W OF THE MS
RIVER...HAVE KEPT HIGHER POPS GOING THERE IN THE FORECAST FOR SUNDAY
AFTN. A SIMILAR THERMODYNAMIC SET-UP SHOULD YIELD THE POTENTIAL FOR A
FEW STRONG STORMS AGAIN SUNDAY AFTERNOON. HAVE INCREASED CONSENSUS
GUIDANCE HIGH TEMPERATURES SLIGHTLY AND CUT LOWS A BIT BASED ON
RECENT TRENDS. /EC/
MONDAY THROUGH FRIDAY...OF INTEREST IS THE DISORGANIZED TROPICAL
WAVE OVER CENTRAL AMERICA PUSHING TOWARD THE YUCATAN PENINSULA. THE
GFS AND CANADIAN MODELS HAS THIS WEAK WAVE PUSHING INLAND OVER THE
NORTHWEST GULF COAST THEN PUSH IT NORTH INTO THE ARKLATEX REGION
DURING THE WORKWEEK. MOREOVER...THE CANADIAN MODEL HAS THIS WAVE
COMBINING WITH A WEAK SHORT WAVE FOR A LITTLE BETTER AMPLIFICATION
AND INCREASED LOW/MID LEVEL FLOW (~25-40 KNOTS) HELPING TO BRING
SOME STRONG THUNDERSTORM POTENTIAL GENERALLY WEST OF THE MS RIVER.
THE ECMWF MODEL HAS A WEAKER SHEAR AXIS LOCATED FARTHER WEST THROUGH
CENTRAL TEXAS.
A PLUME OF MOISTURE WITH PWATS AROUND 2.3 INCHES WILL SURGE ACROSS
THE WEST PORTION OF THE REGION...WHICH WILL PUSH THE DRIER AIR EAST
OF THE REGION. THIS WILL BRING THE POTENTIAL OF EFFICIENT LOCALLY
HEAVY RAINFALL OVER THE WEST. THE GFS LOOKS TO BE TOO FAR EAST WITH
THE HIGHER PWATS. MODELS ARE STILL SHOWING THE BEST RAINFALL AMOUNTS
DOWN AROUND THE COASTAL AREAS. THIS IS THE FIRST MODEL RUN SHOWING
THIS WAVE SO WELL IN THE LOW TO MIDLEVELS AS FAR AS JET ENERGY IS
CONCERNED. EXPECT MAINLY DIURNALLY DRIVEN CONVECTION FOR THE PERIOD.
SO WITH THIS IN MIND WILL KEEP THE HWO CLEAR FOR NOW SINCE THE ECMWF
WAS FARTHER WEST WITH THE BETTER JET DYNAMICS. WILL WATCH FOR FUTURE
MODEL RUNS WITH THIS FEATURE./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 89 72 89 71 / 70 25 41 13
MERIDIAN 90 69 90 69 / 57 21 28 8
VICKSBURG 90 72 89 73 / 70 29 59 18
HATTIESBURG 89 72 90 72 / 70 31 45 11
NATCHEZ 88 73 88 72 / 68 31 60 19
GREENVILLE 91 73 90 72 / 69 33 54 24
GREENWOOD 91 72 90 72 / 59 30 36 15
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
BB/AEG/EC/17
Hazardous weather outlook, Jun 13, 12:29 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
129 PM CDT SAT JUN 13 2015
ARZ074-LAZ007-008-015-023-024-026-MSZ029>031-033-039-072>074-
141830-
ASHLEY-MOREHOUSE-WEST CARROLL-RICHLAND-FRANKLIN-CATAHOULA-
CONCORDIA-WEBSTER-CLAY-LOWNDES-OKTIBBEHA-NOXUBEE-MARION-LAMAR-
FORREST-
129 PM CDT SAT JUN 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...EAST CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.
.DAY ONE...TONIGHT AND SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.
ARZ075-LAZ009-016-025-MSZ018-019-025>028-032-034>038-040>066-
141830-
CHICOT-EAST CARROLL-MADISON-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
GRENADA-CARROLL-MONTGOMERY-CHOCTAW-WASHINGTON-HUMPHREYS-HOLMES-
ATTALA-WINSTON-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
129 PM CDT SAT JUN 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL
MISSISSIPPI.
.DAY ONE...TONIGHT AND SUNDAY
SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTH TO
NORTHWEST AT 20 TO 25 MPH ACROSS THE REGION INTO EARLY THIS EVENING.
A FEW OF THE MOST INTENSE STORMS MAY BE SEVERE...WITH DAMAGING WIND
GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING
AND HEAVY DOWNPOURS THE ASSOCIATED RISKS.
.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.
08
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN HOME PAGE...
WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
@NWSJACKSONMS
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
STORM PREDICTION CENTER (SPC)...
WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG
PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 13, 11:55 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CDT SAT JUN 13 2015
MSZ065-066-073-074-131830-
FORREST MS-COVINGTON MS-LAMAR MS-JONES MS-
1255 PM CDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON...
NORTHERN FORREST...SOUTHWESTERN JONES AND NORTHEASTERN LAMAR COUNTIES
UNTIL 130 PM CDT...
AT 1254 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER HATTIESBURG AND PETAL...MOVING NORTHWEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3148 8959 3161 8927 3134 8914 3131 8915
3124 8932 3124 8934 3120 8946
TIME...MOT...LOC 1754Z 149DEG 18KT 3133 8927
AEGSpecial weather statement, Jun 13, 11:59 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1259 PM CDT SAT JUN 13 2015
MSZ052-058-131845-
LAUDERDALE MS-CLARKE MS-
1259 PM CDT SAT JUN 13 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CLARKE AND
SOUTHWESTERN LAUDERDALE COUNTIES UNTIL 145 PM CDT...
AT 1258 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR STONEWALL...OR NEAR QUITMAN...MOVING NORTH AT 40
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MERIDIAN...QUITMAN...MARION...STONEWALL...SAVOY...INCREASE...
MIDDLETON...BARNETT...ZERO...DE SOTO...NELLIEBURG...SABLE...MEEHAN...
SYKES...SUQUALENA AND PACHUTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3197 8855 3197 8891 3249 8891 3249 8854
TIME...MOT...LOC 1758Z 180DEG 35KT 3212 8873
AEG
Special weather statement, Jun 13, 12:13 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CDT SAT JUN 13 2015
MSZ065-066-074-131845-
FORREST MS-COVINGTON MS-JONES MS-
113 PM CDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON...
NORTHWESTERN FORREST AND SOUTHWESTERN JONES COUNTIES UNTIL 145 PM
CDT...
AT 112 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR RAWLS SPRINGS...OR 7 MILES NORTH OF WEST HATTIESBURG...MOVING
NORTH AT 25 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HATTIESBURG...COLLINS...SANFORD...MOSELLE...EASTABUCHIE...RAWLS
SPRINGS AND SEMINARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3143 8945 3144 8952 3168 8960 3172 8929
3139 8924 3137 8945
TIME...MOT...LOC 1812Z 170DEG 22KT 3143 8940
AEGThunderstorm Wind, Covington
- When
- June 13, 12:35 PM CST
- Where
- Covington County, 6.31 mi NE of Gandsi
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 31.639, -89.430
Trees and powerlines were blown down scattered throughout the county.
Thunderstorm Wind, Copiah
- When
- June 13, 2:05 PM CST
- Where
- Copiah County, 1 mi W of Crystal Spgs
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Utility Company
- Coordinates
- 31.980, -90.387
A tree was blown down west of Crystal Springs.
Thunderstorm Wind, Hinds
- When
- June 13, 2:25 PM CST
- Where
- Hinds County, 1.81 mi WSW of Terry
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 32.093, -90.330
Utility poles were snapped and lines were blown down along Tank Road near Terry.
Thunderstorm Wind, Hinds
- When
- June 13, 2:47 PM CST
- Where
- Hinds County, 2.04 mi SE of Van Winkle
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 32.283, -90.241
A powerline was blown down on I-20 at Clinton-Raymond Road.
Flash Flood, Warren
- When
- June 13, 3:10 PM CST
- Where
- Warren County, 1.79 mi NE of Cedars to 1.38 mi NNE of Cedars
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 32.265, -90.905
Highway 61 South had one lane completely covered in water. Street flooding occurred on Farmers Street.
Thunderstorm Wind, Warren
- When
- June 13, 3:10 PM CST
- Where
- Warren County, 1.39 mi NNW of Bovina
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 32.369, -90.736
A tree blew down on Tucker Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Arkansas, June 13, 20151 death · 1 event
- Flood in Indiana, June 13, 20151 death · $500 · 1 event
- Flash Flooding and Damaging Wind in Illinois, June 13, 2015$100,000 · 50 kt wind · 6 events
- Damaging Winds in Michigan, June 13, 2015$60,000 · 52 kt wind · 3 events
- Tornado and Damaging Wind in Missouri, June 13, 2015EF1 · 2 events
- Tornado in North Carolina, June 13, 2015$5,000 · EF1 · 1 event
- Hail and Damaging Winds in Texas, June 13, 2015$25,000 · 1 in hail · 5 events
- Flash Flood in Utah, June 13, 2015$30,000 · 1 event
- Flash Flood and Hail in Colorado, June 13, 2015$25,000 · 1 in hail · 3 events
- Flood and Damaging Winds in Ohio, June 13 to 14, 2015$22,000 · 55 kt wind · 3 events
- Flash Flooding and Hail in Texas, June 13, 2015$14,000 · 1.75 in hail · 10 events
- Lightning Strike in Kentucky, June 13, 2015$20,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571692, 581958, 571694, 581963, 571696, 581964.